# SDR 2008UALA03008

- Difficulty date: May 23, 2008
- Submitted: May 28, 2008
- Operation: Air carrier
- Aircraft: N914UA
- Make and model: Boeing 737522
- Aircraft serial: 25381
- Aircraft time: 46,054 hours, 33,032 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER STA 120 LOWER SKIN CRACKED JUST FORWARD OF AFT SPAR.  MAJOR REPAIR ACCOMPLISHED:  REMOVED DAMAGE.  VERIFIED DAMAGE RMVL WITH HFEC.  INSTALLED A REPAIR DOUBLER & FILLER.  ALSO INSTALLED TWO ACCESS PANELS.
